# SDR CALA2016032395228

- Difficulty date: March 23, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 66,353 hours, 8,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CTR PARTITION, BEHIND SEAT 10HB, FOUND RT SIDE EMER LIGHT ASSEMBLY IN POOR CONDITION.  SEAT 10HG AFT CTR PARTITION, RT SIDE EMER LIGHT ASSEMBLY REPLACED & CARRIED OUT OPERATIONAL TEST, FOUND NORMAL IAW AMM 33-51-05.
